# SDR 95ZZZX4018

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6ZM
- Make and model: Beech A36
- Aircraft serial: E2574
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 363800961
- Condition: Malfunction
- Location: Dc System
- Component: Lamar
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AIRCRAFT MADE FORCED LANDING (NO ELECTRICAL POWER).  PILOT HAD TO PERFORM MANUAL LANDING GEAR EXTENSION.  ON LANDING, NOSE GEAR COLLAPSED (GEAR WAS NOT FULLY EXTENDED).  NEW PROPELLER INSTALLED AND ENGINE RUN-UP, TROUBLESHOOTING DETERMINED A FAULTY VOLTAGE REGULATOR.  DURING INSPECTION, A HEAVY COAT OF PAINT WAS FOUND ON BATTERY NEGATIVE TERMINAL.  THIS MAY HAVE CONTRIBUTED TO VOLTAGE REGULATOR FAILURE.  AFTER BATTERY TERMINAL WAS CLEANED, ENGINE RUN-UP AND ELECTRICAL SYSTEM CHECKED SERVICEABLE WITH NEW VOLTAGE REGULATOR INSTALLED.
